# SDR AALA201710249003

- Difficulty date: October 23, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 20,232 hours, 8,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR, SMALL PLASTIC EMERGENCY EXIT SIGN BROKEN.  SECURED THE EMERGENCY EXIT SIGN GUARD IAW AMM.
